Details Descriptions About :: diarrhoea associated with antibiotics

Diarrhoea associated with antibiotics causes symptoms treatment 

Description of Diarrhoea associated with antibiotics

Definition of Diarrhoea Associated With AntibioticsAccording to dictionary definition  Diarrhea is a symptom of the bowel movement. Clostridium difficile (C. difficile) is a bacterium that causes diarrhea and more serious intestinal conditions such as colitis.  Signs and Symptoms of Diarrhoea Associated With AntibioticsAccording to dictionary definition  Common symptoms include:1. Watery diarrhea (at least three bowel movements per day for 2 or more days)2. Fever3. Loss of appetite4. Nausea5. Abdominal pain or tenderness  Causes and Risk Factors of Diarrhoea Associated With AntibioticsAccording to dictionary definition  Common causes are:1. Illness that requires prolonged use of antibiotics2. Infection from hospitals  Treatments of Diarrhoea Associated With AntibioticsAccording to dictionary definition  Treatment is with antibiotics.  Centers for Disease Control and Prevention

 

We would like to keep you updated with special notifications.